# SDR SWAA2021032954390

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 663 VAPOR BARRIER CRACKED MIDSECTION / REMOVED DAMAGE STOP; DRILL CRACK AND REPAIRED R/H VAPOR BARRIER AT STA 663 AS PER B737 SRM 51-70-04-2R-10; PERFORMED TAP-TEST. FOUND NO DELAMINATION AS PER B737 NDTM 51-05-01 (SEC 5) AND PRIMED & APPLIED FINISH AS PER B737 AMM 51-21-73-370-803 & B737 51-21-72-370-801
